# SDR USAA2009051891203

- Difficulty date: May 14, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 62,998 hours, 28,000 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Part serial: 99
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C8 - EES - NR 26C00025003 & 5000675 - LOW PRESSURE ON MAIN ENTRY DOOR EMERGENCY DOOR ASSIST BOTTLE. SERVICED BOTTLE AS REQUIRED IAW A320 AMM 52-10-00-614-001.
